# SDR JJBA2021090178072

- Difficulty date: July 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 48-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER AISLE LH OMEGA BEAM AT FLOOR BOARD MOUNTING SURFACE. REMOVED AND REPLACED CENTER AISLE LH OMEGA BEAM BETWEEN FR 48 AND FR52
